# SDR R61A2022042500308

- Difficulty date: April 16, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N224JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000209
- Aircraft time: 35,357 hours, 22,380 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Cover Plate
- Part number: 17085352603
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRILL DAMAGE TO L2 DOOR PROTECTIVE PLATE AND FUSELAGE @ FRAME 88 STR 18L. PERFORMED PERMANENT REPAIR TO DRILL DAMAGE ON FUSELAGE SKIN IAW ETD2022-170--0142691.
